Exponential Concentration for Zeroes of Stationary Gaussian Processes

Riddhipratim Basu, Amir Dembo, Naomi Feldheim, Ofer Zeitouni

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


We show that for any centered stationary Gaussian process of absolutely integrable covariance, whose spectral measure has compact support, or finite exponential moments (and some additional regularity), the number of zeroes of the process in [0,T] is within ηT of its mean value, up to an exponentially small in T probability.

Original languageEnglish
Pages (from-to)9769-9796
Number of pages28
JournalInternational Mathematics Research Notices
Issue number23
StatePublished - 1 Nov 2020
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2018 The Author(s). Published by Oxford University Press. All rights reserved.


Dive into the research topics of 'Exponential Concentration for Zeroes of Stationary Gaussian Processes'. Together they form a unique fingerprint.

Cite this